# SDR SWIA201440078

- Difficulty date: November 10, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 605 HAS A CRACK AT CARGO DOOR.   PERFORMED CUT OUT OF DAMAGED AREA ON FLOOR LANDING PLATE AT FS 605.0, REF REO.  PERFORMED ET INSP ON REWORKED AREA AND UNDERLAYING STRUCTURE IAW REO.  NO DEFECTS NOTED, BTAC NDT-9, TOUCHED UP REWORKED AREA REF REO.  PLUGGED REDUNDANT HOLE WITH MS20470AD5 RIVET, REF REO.
